# SDR ASAA0844045

- Difficulty date: December 10, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 36,928 hours, 20,171 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601389A
- Part serial: PC140
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT CRACK ON LOWER TE AT RIVET 19" FROM OB OF ACTUATOR MARKED.  REPAIRED LT WING NR 1 SLAT IAW B737 400 SRM 57 43 01 FIG 201.
